# SDR SIMA20160426002

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 38,816 hours, 35,252 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NO LG IN TRANSIT DURING RETRACTION OR EXTENSION.  WITH 3 GREEN UP & UP SELECTED RMU SHOWED LG DOWN & LOCKED.  AFTER FURTHER INVESTIGATION FOUND LGEU TO BE AT FAULT.  R & R LGEU IAW AMM 32-32-01.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED.
